# SDR IPXA12673773

- Difficulty date: May 18, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 37,367 hours, 11,494 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T23018A
- Part serial: UP41314
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 7C, RT WING INBD AFT FLAP LOWER SURFACE DENTED.  METAL HOT BOND REPAIR PERFORMED IAW EO B767-5750-47345-A AND RS R-57-57-37355, REV A.
